EconPapers    
Economics at your fingertips  
 

On Asymptotic Theory for ARCH (infinity) Models

Christian Hafner and Arie Preminger

No 2017041, LIDAM Reprints ISBA from Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA)

Date: 2017-01-01
Note: In : Journal of Time Series Analysis, vol. 38, p. 865-879 (2017)
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: On asymptotic theory for ARCH(infinite) models (2017) Downloads
Working Paper: On asymptotic theory for ARCH([infinite]) models (2017)
Working Paper: On Asymptotic Theory for ARCH(infinite) Models (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aiz:louvar:2017041

Access Statistics for this paper

More papers in LIDAM Reprints ISBA from Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA) Voie du Roman Pays 20, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Nadja Peiffer ().

 
Page updated 2025-03-31
Handle: RePEc:aiz:louvar:2017041